ok so i dont know if the hypocondriac in me is comming out, but my last dose of percocet was at 130 pm, then i had a panic attack at 4pm, took 1mg xanax, fell asleep, and got up hot, sweaty, and thinking im od ing. gosh im so warped at times. but mind you my bedroom door was closed, and i was covered with a comfortor, duh!!! please someone please tell me that i wont go thru this the rest of my life. daily, i take no more then 130 mgs of percocet 10/325, and 1 mg xanax. is that overdosing myself? also im stuck at this dam 130 mgs of percocet, so scared shitless to cut out just 2.5 out of a days dosing. what the heck? thanks, leanne
Hey there Leanne. Been awhile since I touched. Laurie you know can certainly give you some sort of answer and hopefully she'll see your question and get back to you. Take care friend, (I know easy for me to say huh?) Bye bye, hope the hours that follow are alot more comfortable, bye bye then,pledge
I cannot answer your question without knowing the underlying cause of your taking percocet I cannot give you any type of actual advice. I found this support group while looking for the side effects of xanax withdrawal. As I sit here feeling absolutely crappy. I have two underlying medical problems: The psychological and physiological of withdrawing from 50 mgs. per day of prednisone; and pain from left body muscle deteroriation from from ulnar nerve surgery due to a left elbow joint fracture from 55 years ago. I have been on pain meds for six months and stopped taking 15 mgs. morphine cold turkey. If asked for a simple explanation of my psychological and physiological feelings I would put it as I have full body hangover without the headache and without the pleasure of drinking the night before.
I have experienced all of your symptoms and have some of the symptoms refer to Adult type II diabetes caused by medications, in my instance, 50 mgs. of prednisone daily. Fifty-five years of dealing the elbow caused body injuries, exacerabated by 3 years of high school football and then later, 4 years of college club lacrosse, have created more problems and given me the data to solve the muscle problems.
Starting 6 months ago I started a Xanax taper. The taper started at 4 mgs. and I am now down to 1.25 mgs. My dr. and my wife the nurse are happy with my progress. I have three suggestions for you. First compose a list of physical and psychological problems you suffer. Figure out what are real and what are not real. As my shrink once put it "Sure you are depressed. Anyone in their right mind would be depressed". Second, do not discontinue or taper any of your meds. without discussing the taper with the prescribing doctor. I have 3 drs that have followed me for the last 13 years. All of them know my current medication schedule so I would feel comfortable discussing a medication taper with any of them. In you situation I would not change my medications without consulting the doctor prescribing the percocet. Have a full list of medications when you consult. Third, solve your physical problems one at a time. Because of the surgery 55 years to reconstruct my elbow, I know the physical limitations the joint imposes on me. I accept the bone callus that causes all of my left side problems as an unchagable fact of life. I build my rehab around my realistic limitations. I discuss my personal physical problems only to illustrate my points.
I have always sought external validation of my symptoms. Before the docs cured my allergy driven asthma I would read the county environmental office's daily particulate matter count. I knew the explanation for my physical lethargy. From my viewpoint I see you not as a hypochondriac, but as a person dealing with real medical problems. These problems most probably reflect reality. I know I suffered some of them last night.
In closing I will give you my opinion of my problems which follow your problems. I have researched my symptoms and they can arise from any of three causes: diabetes, Xanax withdrawal, and morphine withdrawal. Since I took the drugs in the prescribed doses at the times, I never worry about the side effects you describe. I accept them as an inevitable problem totally connected to my medical problems. I know nothing about percocet, only that my subjective complaints track reality.
Lots of luck.
You are going to have to bite the bullet like they say and reduce the 2.5mg. Hoenstly hon, any reaction you have is your anxiety disorder not the reduction in opiate. You need to make your mind up that no matter what, you are going to reduce the dosage. You can do this. You must believe in yourself and those that are supporting you including God. Try to start telling yourself positive affirmations rather than negative ones. Tell yourself that you are capable and able to do this. Retraining your mind to think positively will give you the boost you need. We are rooting for you and are right there beside you all the way. Drop the 2.5mgs today. Don't look back, keep your sights on the future and your success.
Hi leanne! Write some little notes of affirmation & leave them around your house. This way, and also by composing these sayings, you'll be focusing on positive things to do as opposed to the negative & the failings.
YOU CAN DO IT! IT'S UP TO YOU! GO FOR IT! YOU GO GIRL!
You're worth it, leanne! Onward & upward with strength from within.
God Bless. Love, Wendy :)
Hi Leanne... what about adding Clonidine to your WD regimen. It will help with the anxiety and will help you to sleep. When we WD from opiates one part of our nervous system goes into overdrive. Since Clonidine works centrally (in the brain) it can help with the WD symptoms you are feeling.
Go slow as Laurie suggests. The Clonidine might be able to get you over this hump in your WD process. Just a suggestion... good luck and many hugs... pup
I know this isn't a real answer but I have the severe pain and I also deal with panic which is better, I know it's a rough road to travel you never ever really know what it's like unless you have been through this and I just want to let you know that I do care and I hope in some small way if that helps to know that I am dealing with the same thing (been there and still doing that then I am so thankful if I help in any way at all)!!! I really hope that things improve you are in my prayers!!! caringsonbj (Billy)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2010 • 5 answers
Posted 20 Sep 2011 • 2 answers
Posted 22 Sep 2011 • 17 answers
Posted 21 Oct 2011 • 3 answers
Posted 13 Nov 2013 • 2 answers